RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 9, Issue 1  


Mathematics
On uniformconvergence of transformations of Fourier series on multiplicative systems
N. Yu. Agafonova
3
Extremal rational functions on several arcs of the unit circle with zeros on these arcs
A. L. Lukashov, S. V. Tyshkevich
8
Haar series on compact zero-dimensional abelian group
S. F. Lukomskii
14
Factoring of an entire function into two equivalent functions
R. G. Pis'mennyi
19
On properties of the eigenfunctions of a quadratic pencil of the second order differential operators
V. S. Rykhlov
31
Projection description of bessel sequences
P. A. Terekhin
44
Solution of integral equations via resolvents of simplest differential operators
A. A. Khromov
52
Certain case of the Riemann–Hilbert boundary value problem with peculiarities of coefficients
P. L. Shabalin
58
Same properties $r$-fold integration series on Fourier–Haar system
I. I. Sharapudinov, G. N. Muratova
68

Mechanics
Mode mixity parameters for mathematical crack type
V. N. Shlyannikov, S. Yu. Kislova
77

Computer science
The using of glite middleware for organization of distributed data storage
V. M. Solovyev, M. G. Scherbakov
85
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021